MAUDE Adverse Event Report: ARTHREX, INC. ROTATION LASSO, 90 DEG TIP; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. ROTATION LASSO, 90 DEG TIP; ORTHOPEDIC MANUAL SURG INSTR
Model Number ROTATION LASSO, 90 DEG TIP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 08/22/2025, it was reported by a sales representative via (b)(4) that (qty.(b)(4) of an ar-6065-90 rotation lasso wires broke when trying to pull suture out of the joint.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to either excessive force used during suture passing or the device coming in contact with another device during use.

Brand Name
ROTATION LASSO, 90 DEG TIP
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23030464
Report Number1220246-2025-03816
Device Sequence Number13134378
Product Code LXH
UDI-Device Identifier00888867288652
UDI-Public(01)00888867288652(11)240501(17)290430(10)4123141048
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROTATION LASSO, 90 DEG TIP
Device Catalogue NumberAR-6065-90
Device Lot Number4123141048
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown